# SDR AALA981265

- Difficulty date: June 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N848AA
- Make and model: Boeing 727223
- Aircraft serial: 20989
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001141
- Condition: Inoperative
- Location: Cabin
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, EMERGENCY EXIT LIGHT ABOVE AFT STAIRS INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT ABOVE AFT STAIRS.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
